# SDR USAA20090114BB001

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lock Plate
- Part number: LK84177
- Condition: Detached
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, A

## Discrepancy

FLT 1556  EN ROUTE AT 26,000 FT, CAPTAIN FELT A YAW & HEARD A COMPRESSOR STALL COMING FROM RT ENGINE.  ENGINE READINGS NORMAL.  HOWEVER, A PASSENGER SAW FIRE COMING FROM RT ENGINE DURING STALL.  CAPTAIN DECLARED AN EMERGENCY & FLT DIVERTED.  DURING TAXI TO GATE, RT ENGINE OIL PRESSURE DROPPED & OIL TEMP CLIMBED TO RED.  CREW SHUTDOWN RT ENGINE & TAXIED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RT ENGINE.  REPAIR SHOP REPORTED THE COMBINATION OF HEAVY SPALLING OF ATTRITION LINING OF HPC CASES & IOD OF HPC BLADES CAUSED REPORTED HPC SURGE.  IOD CAUSED BY THE LIBERATION OF STAGE 2 LOCK PLATE.
